MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Model Number G154
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an atrial tachy response (atr) episode, this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate pacing in the right atrial (ra) lead channel, which led to blanking of the intrinsic ventricular activity and inappropriate pacing in the right ventricular (rv) lead channel as well.Technical services (ts) was consulted, and programming enhancements were discussed.No adverse patient effects were reported.This device remains in service.
 
Event or Problem Description
It was reported that during an atrial tachy response (atr) episode, this cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate pacing in the right atrial (ra) lead channel, which led to blanking of the intrinsic ventricular activity and inappropriate pacing in the right ventricular (rv) lead channel as well.Technical services (ts) was consulted, and programming enhancements were discussed.No adverse patient effects were reported.This device remains in service.Additional information was received, the health care professional (hcp) requested a review of the presenting electrogram (egm) for this crt-d.Technical services (ts) discussed the presenting showed crosstalk oversensing of ventricular pacing in the atrial channel.Ts recommended possible reprogramming options.This crt-d remains in service.No adverse patient effects were reported.

Brand Name
DYNAGEN CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21369248
Report Number2124215-2025-07960
Device Sequence Number15562153
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public(01)00802526534652(17)210312(10)103984(21)103984
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/12/2021
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number103984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured04/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale